Claudio MuñozClaudio-Munoz

PhD in Mathematics, Université de Versailles, France (2010)
Master in Mathematics of Modeling, Université Paris 6, France (2007)
Mathematical Engineering, Universidad de Chile (2006)

Position: Assistant Professor

Institution:  Universidad  de Chile

Research area:  Nonlinear dispersive equations, in particular: collisions, well-posedness, stability and asymptotic stability and blow-up.

Contact:

Emailcmunoz@dim.uchile.cl

Phone: +56 2 2978 073

Adress: Beauchef 851, North Building, 5th floor, Santiago , Chile.

For more details you can visit my Webpage here

Publications

  • Michal Kowalczyk, Yvan Martel, Claudio Muñoz, Nonexistence of small, odd breathers for a class of nonlinear wave equations. Lett. Math. Phys. 107 (2017), no. 5, 921–931. (arxiv).
  • Michal Kowalczyk, Yvan Martel, Claudio Muñoz, Kink dynamics in the phi^4 model: asymptotic stability for odd perturbations in the energy space. J. Amer. Math. Soc. 30 (2017), no. 3, 769–798. (arxiv)
  •  Muñoz, Claudio The Gardner equation and the stability of multi-kink solutions of the mKdV equation. Discrete Contin. Dyn. Syst. 36 (2016), no. 7, 3811–3843. pdf.
  •  Côte, Raphaël; Muñoz, Claudio; Pilod, Didier; Simpson, Gideon Asymptotic stability of high-dimensional Zakharov-Kuznetsov solitons. Arch. Ration. Mech. Anal. 220 (2016), no. 2, 639–710. pdf.
  • Kazeykina, Anna; Muñoz, Claudio Dispersive estimates for rational symbols and local well-posedness of the nonzero energy NV equation. J. Funct. Anal. 270 (2016), no. 5, 1744–1791. pdf.
  • Alejo, Miguel A.; Muñoz, Claudio Dynamics of complex-valued modified KdV solitons with applications to the stability of breathers. Anal. PDE 8 (2015), no. 3, 629–674. pdf.
  • Côte, Raphaël; Muñoz, Claudio Multi-solitons for nonlinear Klein-Gordon equations. Forum Math. Sigma 2(2014), e15, 38 pp. pdf.
  • Muñoz, Claudio Stability of integrable and nonintegrable structures. Adv. Differential Equations 19 (2014),no. 9-10, 947–996. pdf.
  •  Muñoz, Claudio On approximate controllability of generalized KdV solitons. SIAM J. Control Optim. 52(2014), no. 1, 52–81. pdf.
  • Muñoz, Claudio L^2-stability of multi-solitons. Séminaire Laurent Schwartz—Équations aux dérivées partielles et applications. Année 2011–2012, Exp. No. IV, 9 pp., Sémin. Équ. Dériv. Partielles, École Polytech., Palaiseau, 2013. pdf.
  •  Alejo, Miguel A.; Muñoz, Claudio Nonlinear stability of MKdV breathers. Comm. Math. Phys. 324 (2013),no. 1, 233–262. pdf.
  • Alejo, Miguel A.; Muñoz, Claudio; Vega, Luis The Gardner equation and the L^2-stability of the N-soliton solution of the Korteweg-de Vries equation. Trans. Amer. Math. Soc. 365 (2013), no. 1, 195–212. pdf.
  • Alejo, Miguel A.; Muñoz, Claudio On the nonlinear stability of mKdV breathers. J. Phys. A 45 (2012), no. 43, 432001, 7 pp. pdf.
  • Muñoz, Claudio Inelastic character of solitons of slowly varying gKdV equations. Comm. Math. Phys. 314(2012), no. 3, 817–852. pdf.
  • Muñoz, Claudio On the solitary wave dynamics, under slowly varying medium, for nonlinear Schrödinger equations. Math. Ann. 353 (2012), no. 3, 867–943. pdf.
  • Muñoz, Claudio Dynamics of soliton-like solutions for slowly varying, generalized KdV equations: refraction versus reflection. SIAM J. Math. Anal. 44 (2012), no. 1, 1–60. pdf.
  • Muñoz C., Claudio Soliton dynamics for generalized KdV equations in a slowly varying medium. Anal. PDE4 (2011), no. 4, 573–638. pdf.
  • Muñoz, Claudio On the inelastic two-soliton collision for gKdV equations with general nonlinearity. Int. Math. Res. Not. IMRN 2010, no. 9, 1624–1719. pdf.
  • Clapp, Mónica; Muñoz, Claudio; Musso, Monica Singular limits for the bi-Laplacian operator with exponential nonlinearity in R^4. Ann. Inst. H. Poincaré Anal. Non Linéaire 25 (2008), no. 5, 1015–1041. pdf.
  • Del Pino, Manuel; Muñoz, Claudio The two-dimensional Lazer-McKenna conjecture for an exponential nonlinearity. J. Differential Equations 231 (2006), no. 1, 108–134. pdf.